# SDR DALA2025040302547

- Difficulty date: April 1, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 76,400 hours, 29,170 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0890241) LH WING, B737, STRINGER L-8 INSTALL RII, SECTION 02A. ELONGATED HOLES 4 E/A AND HOLES ON RADIUS AREA (FWD FACE) ON STRINGER 8-L WSTA 643-651 LH WING FUEL TANK INSIDE AREA. HOLES 2 (EAS) (FWD FACE) ON STRINGER 8-L WSTA 643-651 LH WING FUEL TANK INSIDE AREA WERE REAMED TO NEXT OVERSIZE (HOLE #1 0.200"-0.202") SECOND OVERSIZE (HOLE #2 0.213") AND HOLES 2 (EAS) (HOLE #3 0.185") HOLE #4 0.185") SAME SIZE STANDARD. PER APB 737-8460-17 OPERATION 090 FLAGNOTE 18. AND B737-800 SRM 51-40-05-0G PAR.4. AND CARD 5732-01015-02A-11.
